A 24-year-old female asked:
I just started on topamax (topiramate), (topiramate) but i've gotten a headache today that doesn't seem to want to go away. can i take aleeve if i'm on topamax (topiramate)?
1 doctor answer • 1 doctor weighed in
Dr. Kevin Yooanswered
Neurosurgery 30 years experience
Topamax (topiramate) & Aleve safe: I do not know of any interactions between Topamax (topiramate) and Aleve that would pose a problem. If you were my patient, I would recommend you take Aleve with Topamax (topiramate). The more important question is "Are you having side effects of Topamax (topiramate)?' Please check with the doctor who prescribed you Topamax (topiramate) and ask them about the Aleve as well.
Created for people with ongoing healthcare needs but benefits everyone.
1.6k viewsAnswered >2 years ago
Last updated Feb 11, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.